RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1986, Volume 50, Issue 4, Pages 776–787 (Mi izv1534)  

This article is cited in 1 scientific paper (total in 1 paper)

Spectrum, similarity, and invariant subspaces of Toeplitz operators

V. V. Peller


Abstract: Estimates are obtained for the resolvents of Toeplitz operators under certain restrictions on their symbols. Conditions are found for the existence of nontrivial invariant subspaces and for a Toeplitz operator to be similar to a unitary operator. A theorem on inclusion of spectra is obtained for Toeplitz operators with unimodular symbols.
Bibliography: 26 titles.

Full text: PDF file (1112 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1987, 29:1, 133–144

Bibliographic databases:

UDC: 517.98+517.53
MSC: 47A10, 47A15, 47B35
Received: 12.07.1984

Citation: V. V. Peller, “Spectrum, similarity, and invariant subspaces of Toeplitz operators”, Izv. Akad. Nauk SSSR Ser. Mat., 50:4 (1986), 776–787; Math. USSR-Izv., 29:1 (1987), 133–144

Citation in format AMSBIB
\Bibitem{Pel86}
\by V.~V.~Peller
\paper Spectrum, similarity, and invariant subspaces of Toeplitz operators
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1986
\vol 50
\issue 4
\pages 776--787
\mathnet{http://mi.mathnet.ru/izv1534}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=864176}
\zmath{https://zbmath.org/?q=an:0624.47017}
\transl
\jour Math. USSR-Izv.
\yr 1987
\vol 29
\issue 1
\pages 133--144
\crossref{https://doi.org/10.1070/IM1987v029n01ABEH000963}


Linking options:
  • http://mi.mathnet.ru/eng/izv1534
  • http://mi.mathnet.ru/eng/izv/v50/i4/p776

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. T. Karaev, “On the Riccati equations”, Mh Math, 155:2 (2008), 161  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:285
    Full text:104
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019